# SDR SWIA200413905

- Difficulty date: October 11, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 25,502 hours, 35,011 cycles
- Engine: Pwa PW118A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PILOTS TO DV WINDSHIELD POST CRACKED LOWER FORWARD CORNER AT FS 3010. (ITEM FOUND AT C-CHECK INSPECTION.)  COMPLIED WITH SB 120-53-0072 REV 0 21 FEB 00.  REPAIR WORK PERFORMED IAW SRM 51-40-00.
